Reply to Letter to the Editor "Clozapine-Related Speech Disturbance"
J Clin Psychiatry 1997;58(5):219-220 [letter]
© Copyright 2016 Physicians Postgraduate Press, Inc.
Access to this article is available to valid users
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Register: If you do not have one already, register for a free account.
Letter to the Editor
Sir: We are pleased at Dr. Knoll’s interest in our report1 on clozapine-induced myoclonus. Similar to the course in four of our patients, clozapine-related myoclonus in the case described by Dr. Knoll was relieved after clozapine dose reduction. We have gathered more positive experience with the addition of carbamazepine in clozapine-induced myoclonus, a procedure we apply if a clozapine dose reduction is connected to a significant deterioration in psychotic symptoms in otherwise neuroleptic-resistant schizophrenics.